# SDR 07FDEA01099

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 360 AT STR 7L HAS A MIS DRILLED HOLE AT END OF STRINGER.  REMOVED DAMAGE SECTION OF STRINGER 7L.  FABRICATED AND INSTALLED STRINGER REPAIR.  REINSTALLED ITEMS THAT WERE REMOVED IAW SRM 53-10-3 PG 3-4, FIG 1 AND SRM 51-30-2.
